Open Access
Translator Disclaimer
February, 1974 The Limiting Distribution of Maxima of Random Variables Defined on a Denumerable Markov Chain
George O'Brien
Ann. Probab. 2(1): 103-111 (February, 1974). DOI: 10.1214/aop/1176996755

Abstract

Gnedenko's work (1943) showing the existence of a limiting distribution for the maximum of the first $n$ terms in a sequence of suitably normalized independent identically distributed random variables is extended to sequences of random variables defined on a positive-recurrent denumerable Markov chain.

Citation

Download Citation

George O'Brien. "The Limiting Distribution of Maxima of Random Variables Defined on a Denumerable Markov Chain." Ann. Probab. 2 (1) 103 - 111, February, 1974. https://doi.org/10.1214/aop/1176996755

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0278.60065
MathSciNet: MR356185
Digital Object Identifier: 10.1214/aop/1176996755

Subjects:
Primary: 60F05
Secondary: 60J10 , 60K15

Keywords: denumerable Markov chain , Limit distributions of maxima

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top